| Model Number |
WA22507D |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/05/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the hf-resection electrode's resection loop fractured.The malfunction occurred during a resection of a uterine polyp procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
B5: no additional information received from customer.D8: additional information.G1: correction.H2: additional information, device evaluation.H3: additional information.H6: additional information.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: the wire ends instantly melted into balls.A root cause for the reported events could not be identified.Based on the results of the investigation, the most likely cause was also not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.